Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On real continuous solutions of algebraic difference equations


Author: S. M. Shah
Journal: Bull. Amer. Math. Soc. 53 (1947), 548-558
DOI: https://doi.org/10.1090/S0002-9904-1947-08830-3
Cited work: Bull. Amer. Math. Soc., Volume 46, Number 2 (1940), 169--177
Errata, Volume 53: Bull. Amer. Math. Soc., Volume 54, Number 12 (1948), 1192--1192
MathSciNet review: 0022299
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08830-3